Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the number of defining relations for nonfibered Kähler groups

Title data

Amorós, J. ; Bauer, Ingrid:
On the number of defining relations for nonfibered Kähler groups.
In: International Journal of Mathematics. Vol. 11 (2000) Issue 3 . - pp. 285-290.
ISSN 1793-6519
DOI: https://doi.org/10.1142/S0129167X00000153

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 32J27 (32J25)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 14 Jun 2021 12:20
Last Modified: 14 Jun 2021 12:20
URI: https://eref.uni-bayreuth.de/id/eprint/65847